MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® NANO; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® NANO; BLOOD GLUCOSE MONITORING DEVICE
Model Number 05423066001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the meter was unavailable for use due to an error message that the battery has to be changed.The customer experienced a high blood glucose value of 600 mg/dl.The patient felt light headed and general malaise between 11:00 am and 12:00 pm.She stated that she would have normally taken 1000 mg of metformin at this time but she did not treat herself.Her son drover her to the hospital and they arrived at 1:30, they put her on an ekg and she was diagnosed with an aneurysm and admitted.She was scheduled for surgery at 2:30 pm.During the preparation for surgery, she was given a blood sugar test on the hospital meter and got a result of 600 mg/dl.They decided to postpone surgery until blood sugar was normal.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® NANO
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA CORPORATION
13000 south memorial parkway
na
huntsville AL 35803
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9327958
Report Number3011393376-2019-04155
Device Sequence Number16242830
Product Code NBW
UDI-Device Identifier00365702637108
UDI-Public00365702637108
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number05423066001
Device Catalogue Number05423066001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer01/19/2020
07/22/2025
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date01/30/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METFORMIN 1000 MG; METFORMIN 1000 MG
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight82 KG